Pacific Journal of Mathematics

$L_{p}$ spaces over finitely additive measures.

Charles Fefferman

Article information

Source
Pacific J. Math., Volume 26, Number 2 (1968), 265-271.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102985884

Mathematical Reviews number (MathSciNet)
MR0233192

Zentralblatt MATH identifier
0165.48802

Subjects
Primary: 46.35

Citation

Fefferman, Charles. $L_{p}$ spaces over finitely additive measures. Pacific J. Math. 26 (1968), no. 2, 265--271. https://projecteuclid.org/euclid.pjm/1102985884


Export citation

References

  • [1] S. Bochner, and R. S. Phillips, Additive set functions and vector lattices, Ann. of Math. 42 (1941), 316-324.
  • [2] Dunford and Schwartz, Linear Operators, Part I, Interscience, 1958.
  • [3] S. Leader, The theory of L? spaces over finitely additive set functions,Ann. of Math 58 (1953), 528-543.